Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jean Dieudonné
Title: Sur les groupes classiques
Additional book information: (Actualités scientifique et industrielles, no. 1040; Publications de l'Institut de Mathématiques de l'Université de Strasbourg. VI.) Paris, Hermann, 1948. 82 pp.

Review Information:

Reviewer: E. R. Kolchin
Journal: Bull. Amer. Math. Soc. 55 (1949), 317-320
American Mathematical Society